Characterizations of contact CR-warped products of nearly cosymplectic manifolds in terms of endomorphisms

International Journal of Maps in Mathematics - IJMM

View Publication Info
 
 
Field Value
 
Title Characterizations of contact CR-warped products of nearly cosymplectic manifolds in terms of endomorphisms
 
Creator Ozel, C.
Othman, W. A. Mior
Qasem, S. A.
 
Description The main objective of this paper is to characterize contact CRwarped product contact submanifold of a nearly cosymplectic manifold in terms of endomorphisms T and F. We also obtain some neccessary and sufficient conditions for integarbility of distributions involve in the definition.
 
Publisher Bayram Şahin
 
Date 2018-09-24
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
 
Format application/pdf
 
Identifier http://www.journalmim.com/index.php/ijmm/article/view/14
 
Source International Journal of Maps in Mathematics - IJMM; Vol 1 No 2 (2018): International Journal of Maps in Mathematics; 137-153
2636-7467
 
Language eng
 
Relation http://www.journalmim.com/index.php/ijmm/article/view/14/10
 
Rights Copyright (c) 2018 International Journal of Maps in Mathematics - IJMM
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library